# SDR DALA2016031501960

- Difficulty date: January 29, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,669 hours, 31,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 237-589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION, SCRATCHES AND GOUGES BETWEEN BS 237-589, RBL 22. REPLACED MAIN CABIN SEAT TRACK AT RBL 22, FS 237-589 IAW SRM 51-41-01.  DAMAGE REMOVED IAW SRM 53-20-52. ORIGINAL MATERIAL 0.100", MATERIAL REMOVED 0.060", MATERIAL REMAINING 0.040", FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-20-52.  REPLACED MAIN CABIN SEAT TRACK AT RBL 22, FS 237-589 IAW SRM 51-41-01. DAMAGE REMOVED IAW SRM 53-20-52.  ORIG MATERIAL 0.100" MATERIAL REMOVED 0.060" MATERIAL REMAINING 0.040" FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-20-52, NO FOLLOW ON INSPECTION.
